Previous |  Up |  Next


Title: Editorial (English)
Author: Engliš, Miroslav
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 65
Issue: 4
Year: 2015
Pages: 867-867
Summary lang: English
Category: editorial
idMR: MR3441321
DOI: 10.1007/s10587-015-0213-2
Date available: 2016-01-13T08:59:55Z
Last updated: 2020-07-03
Stable URL:


Files Size Format View
CzechMathJ_65-2015-4_1.pdf 274.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo